# SDR AWXA200100577

- Difficulty date: November 5, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,279 hours, 47,663 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Connector
- Part number: BACC63BN18C14S8
- Condition: Worn
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

AFTER T/O, HEARD LOUD THUMP DURING GEAR RETRACTION, INDICATIONS NORM. IN FLT W/AP ENGAGED ACFT STARTED PORPOISING. AP WAS DISENGAGED, DIFFICULTY CONTROLLING PITCH ATTITUDE. DIVERTED.  ON APPROACH 165 KTS BUFFETING FELT, FLAPS 15, 170 KTS. FERRIED, A COMPLETE VERT STAB & ELEV CHECK INCLUDING CABLES, PULLEYS, BEARINGS, SURFACES & ELECT CONTROL SYS PERFORMED.  AUTO PILOT STAB TRIM SERVO CONNECTOR (D381) PIN NR 3 FOUND LOOSE & WORN THRU INSULATION.  REPLACED CONNECTOR, STAB TRIM BRAKE, AUTO PILOT STAB TRIM SERVO MOTOR, FLAPS UP LIMIT SWITCH (S245), STAB TRIM CUTOUT SWITCH (S272) & STAB ELEC ACT LIMIT & TAKEOFF WARNING SWITCH (S546).  LOUD THUMP DETERMINED TO BE NOSE GEAR LOCK ACTUATOR, WHICH WAS REPLACED.
